BibTeX record journals/csda/PareekKK09

download as .bib file

@article{DBLP:journals/csda/PareekKK09,
  author       = {Bhuvanesh Pareek and
                  Debasis Kundu and
                  Sumit Kumar},
  title        = {On progressively censored competing risks data for Weibull distributions},
  journal      = {Comput. Stat. Data Anal.},
  volume       = {53},
  number       = {12},
  pages        = {4083--4094},
  year         = {2009},
  url          = {https://doi.org/10.1016/j.csda.2009.04.010},
  doi          = {10.1016/J.CSDA.2009.04.010},
  timestamp    = {Tue, 18 Feb 2020 13:55:29 +0100},
  biburl       = {https://dblp.org/rec/journals/csda/PareekKK09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}